# SDR SIMA202006154002

- Difficulty date: June 14, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,585 hours, 32,831 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE313003
- Condition: Odor
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLMENTAL BURNING SMELL PRESENT AT LOW ALTITUDE, BURING PLASTIC OR RUBBER.  C/W FIM TASK 21-20-00-810-801 STEPS 1-10. NO FAULTS FOUND AT THIS TIME. PERFORMED DVI OF LT & RT RELAY PANELS LOOKING FOR DAMAGE, BURNT ITEMS & SMOKE SMELL. NO DISCREPANCIES FOUND AT THIS TIME. PERFORMED DVI OF LT AND RT ELECTRICAL DISTRIBUTION BOXES BEHIND PILOT AND FO INSPECTING BOTH FRONT AND BACK SIDES LOOKING FOR DAMAGE, BURNT ITEMS & SMOKE SMELL. NO DISCERAPNCIES NOTED AT THIS TIME. PERFORMED DVI OF BOTH PACKS WHILE RUNNING LOOKING FOR BLOWN DUCTS, DAMAGED OR LEAKING HEAT EXCHANGERS/CONDENSER MIXER. PERFORMED DVI OF BOTH RECERC FANS LOOKING FOR DAMAGE OR ELECTRICAL BURNING SMELL AND PROPER OPERATION IAW AMM 21-20-00-700-801-A. NO FAULTS FOUND AND NO SMELLS NOTED. PERFORMED DVI OF AIRCRAFT DUCTING UNDER FLOOR LOOKING FOR BLOWN OR DAMAGED DUCTS OR BROKEN JOINTS IAW AMM 21-20-04. NO DEFECTS NOTED. PERFORMED OPS CHECK OF ELECTRONIC COMPARTMENT VENTILATION SYSTEM IAW AMM 21-26-00. OPC GOOD PERFORMED IAW ETN-EM-72-034. FOUND ENGINE ODOR EMANATING FROM NR 1 ENGINE REF NRWC 694-ORD-04815 FOR DISCREPANCY. REPLACED PACK 1 OVER TEMP SWITCH IAW AMM 21-51-08 AND OVER PRESS SWITCH IAW AMM 21-51-06 DID NOT FIX PROBLEM. T/S PERFORMED ODOR EVENT ETN-EM-72-034. PERFORMED OPERATIONAL CHECK OF THE PACK SYSTEM IAW AMM TASK 21-51-00. NO DEFECTS NOTED. PERFORMED OPERATIONAL TEST OF THE AIR BLEED SYSTEM IAW AMM TASK 36-00-
